×

Corrigendum/addendum to: Sets of matrices all infinite products of which converge. (English) Zbl 0978.15024

This corrigendum/addendum supplies corrected statements and proofs of some results in the authors’ paper [ibid. 161, 227-263 (1992; Zbl 0746.15015)]. These results concern special kinds of bounded semigroups of matrices. It also reports on progress on the topics of this paper made in the last eight years.

MSC:

15B57 Hermitian, skew-Hermitian, and related matrices
94A12 Signal theory (characterization, reconstruction, filtering, etc.)
15B51 Stochastic matrices
41A05 Interpolation in approximation theory
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
42C40 Nontrigonometric harmonic analysis involving wavelets and other special systems

Citations:

Zbl 0746.15015
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Belitskii, G. R.; Lyubich, Yu. I., Matrix Norms and their Applications (1988), Birkhäuser: Birkhäuser Boston · Zbl 0568.15016
[2] Berger, M.; Wang, Y., Bounded semigroups of matrices, Linear Algebra Appl., 166, 21-27 (1992) · Zbl 0818.15006
[3] Beyn, W.-J.; Elsner, L., Infinite products and paracontracting matrices, Elect. J. Linear Algebra, 2, 1-8 (1997) · Zbl 0893.65019
[7] Daubechies, I.; Lagarias, J. C., Sets of matrices all infinite products of which converge, Linear Algebra Appl., 161, 227-263 (1992) · Zbl 0746.15015
[8] Daubechies, I.; Lagarias, J. C., Two-scale difference equations II. Local regularity of solutions and fractals, SIAM J. Math. Anal., 23, 1031-1079 (1992) · Zbl 0788.42013
[9] Daubechies, I.; Lagarias, J. C., On the thermodynamic formalism for multifractal functions, Rev. Math. Phys., 6, 1033-1070 (1994) · Zbl 0843.58091
[10] Dehghan, M. A.; Radjabalpour, M., Matrix algebras and Radjavi’s trace condition, Linear Algebra Appl., 148, 19-25 (1991) · Zbl 0715.15007
[11] Dehghan, M. A.; Radjabalpour, M., On products of unbounded collections of matrices, Linear Algebra Appl., 233, 43-49 (1996) · Zbl 0840.15020
[12] Elsner, L., The generalized spectral-radius theorem: an analytic-geometric proof, Linear Algebra Appl., 220, 151-158 (1995) · Zbl 0828.15006
[13] Elsner, L.; Friedland, S., Norm conditions for convergence of infinite products, Linear Algebra Appl., 250, 133-142 (1997) · Zbl 0868.40001
[14] Elsner, L. F.; Koltracht, I.; Neumann, M., On the convergence of asynchronous paracontractions with applications to tomographic reconstruction of incomplete data, Linear Algebra Appl., 130, 65-82 (1990) · Zbl 0716.65026
[15] Garey, M. R.; Johnson, D. S., Computers and Intractability; A Guide to the Theory of NP-Completeness (1979), Freeman: Freeman San Francisco · Zbl 0411.68039
[16] Gurvits, L., Stability of discrete linear inclusion, Linear Algebra Appl., 231, 47-85 (1995) · Zbl 0845.68067
[19] Gurvits, L.; Rodman, L., Convergence of polynomially bounded semigroups of matrices, SIAM J. Matrix Anal. Appl., 18, 360-368 (1997) · Zbl 0876.15013
[20] Hartfiel, D. J.; Rothblum, U. G., Convergence of inhomogeneous products of matrices and coefficients of ergodicity, Linear Algebra Appl., 277, 1-9 (1998) · Zbl 0934.15033
[21] Lagarias, J. C.; Wang, Y., The finiteness conjecture for the generalized spectral radius of a set of matrices, Linear Algebra Appl., 214, 17-42 (1995) · Zbl 0818.15007
[22] Lancaster, P.; Tismenetsky, M., The Theory of Matrices (1985), Academic Press: Academic Press New York · Zbl 0516.15018
[23] Miller, M. A., Mortality for sets of 2 by 2 matrices, Math. Mag., 67, 210-213 (1994)
[24] Omladic, M.; Radjavi, H., Irreducible semigroups with multiplicative spectral radius, Linear Algebra Appl., 251, 59-72 (1997) · Zbl 0937.47043
[25] Paz, A., Definite and quasidefinite sets of stochastic matrices, Proc. Amer. Math. Soc., 16, 634-641 (1965) · Zbl 0149.13404
[26] Radjavi, H., A trace condition equivalent to simultaneous triangularizability, Canad. J. Math., 38, 376-386 (1986) · Zbl 0577.47018
[28] Radjavi, H.; Rosenthal, P., From local to global triangularization, J. Funct. Anal., 147, 443-456 (1997) · Zbl 0902.47019
[29] Rosenthal, P.; Radjavi, H., Simultaneous Triangularization (2000), Universitext, Springer: Universitext, Springer New York · Zbl 0981.15007
[30] Rosenthal, P.; Soltysiak, P., Formulas for the joint spectral radius of non-commuting Banach algebra elements, Proc. Amer. Math. Soc., 123, 2705-2708 (1995) · Zbl 0849.46034
[31] Shneperman, L. B., On maximal compact semigroups of the endomorphism semigroup of an \(n\)-dimensional complex vector space, Semigroup Forum, 47, 196-208 (1993) · Zbl 0790.20081
[32] Soltysiak, P., On the joint spectral radius of commuting Banach algebra elements, Studia Math., 105, 93-99 (1993) · Zbl 0811.46047
[33] Toker, O.; özbay, H., Complexity issues in robust stability of linear delay-differential systems, Math. Control, Signals Syst., 9, 386-400 (1996) · Zbl 0878.93050
[34] Tsitsiklis, J. N., The stability of products of a finite set of matrices, (Cover, T. M.; Gopinath, B., Open Problems in Communications and Computation (1987), Springer: Springer New York), 161-163
[36] Wielandt, H., Lósung der Aufgabe 338 (When are irreducible components of a semigroup of matrices bounded?), Jahresber. Deutsch. Math. Verein, 57, 4-5 (1954)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.